# SDR AALA202403122975

- Difficulty date: November 26, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE RIGHT HAND PRESSURE DECK PANEL CRACKED AT FR 36 AND -Y1292. REPAIRED PRESSURE DECK PANEL PER EA 349780.
